# SDR UALA2011072503776

- Difficulty date: July 22, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 61,428 hours, 22,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Bs 342
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 324 HAS CORRODED UPPER TEE RBL 45 WITH ASSOCIATED FLOOR PAN SUPPORT HAS CORRODED SHIM. NR 2809N00108.   CUT OUT CORRODED BS 342 BULKHEAD UPPER TEE FROM RBL 13 TO OTBD RT END.  ACCOMPLISHED NDT OF CUT AND FASTENER HOLES COMMON TO REPAIR PER NDT MANUAL.  FABRICATED AND INSTALLED UPPER FLOORBEAM TEE, SPLICE ANGLES AND STRAP PER EA PD57-53-154 AND UA-EVA-08131.  MAJOR REPAIR.
